# SDR ASAA2013013093788

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 64,769 hours, 36,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ON NR 4 GALLEY ADJACENT TO R-2 DOOR IS BROKEN.   REF WDM SUPPLEMENT 33-51-42 R & R L1191 LIGHT ASSY AND PERFORMED TEST IAW MM 33-51-02-715-001.  OPS NORMAL.
